Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 22, 2011, 10:32 PM CDT for 9 counties in Kentucky; Spencer County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 10:32 PM CDT (03:32 UTC)
- Expired
- Apr 22, 2011, 11:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Spencer County, IN, Caldwell County, KY, Crittenden County, KY, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Union County, KY, Webster County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 11:07 PM CDT | TSTM WND DMG | 5 Wsw Robards, KY | JUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KPAH 230332
SVRPAH
INC147-KYC033-055-059-101-107-149-177-225-233-230415-
/O.NEW.KPAH.SV.W.0095.110423T0332Z-110423T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1032 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
SOUTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
HOPKINS COUNTY IN NORTHWEST KENTUCKY...
MCLEAN COUNTY IN NORTHWEST KENTUCKY...
SOUTHEASTERN UNION COUNTY IN NORTHWEST KENTUCKY...
WEBSTER COUNTY IN NORTHWEST KENTUCKY...
NORTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL SPENCER COUNTY IN SOUTHWEST INDIANA...
NORTH CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
NORTHEASTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 1115 PM CDT.
* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF CRESWELL..AND MOVING EAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
PROVIDENCE...
CLAY...
DIXON...
CALHOUN...
LIVERMORE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
&&
LAT...LON 3718 8794 3763 8800 3779 8709 3755 8705
3748 8711 3738 8710 3737 8705 3735 8702
3726 8700
TIME...MOT...LOC 0332Z 260DEG 58KT 3740 8793
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:36 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 22, 6:36 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011
.UPDATE...
FOR 00Z AVIATION ONLY.
&&
.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.
AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.
LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.
FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.
BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.
&&
.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 22, 3:57 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 357 PM CDT FRI APR 22 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 357 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE AREA IS IN A SLIGHT RISK. AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL. WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE AREA INTO THE OVERNIGHT HOURS. OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT. DRS
In the hours before
Local storm report, Apr 22, 9:20 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
920 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL ORAN 37.08N 89.65W
04/22/2011 E1.00 INCH SCOTT MO EMERGENCY MNGR
NUMEROUS TREES DOWN. ALSO POWER LINES DOWN IN ORAN AND
CHAFFEE
&&
DLLLocal storm report, Apr 22, 9:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL KARNAK 37.29N 88.98W
04/22/2011 E0.75 INCH PULASKI IL TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 10:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST METROPOLIS 37.15N 88.71W
04/22/2011 E60 MPH MASSAC IL TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 10:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1003 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST JOPPA 37.21N 88.84W
04/22/2011 E55 MPH MASSAC IL TRAINED SPOTTER
&&
DLLLocal storm report, Apr 22, 10:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1011 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST ROUND KNOB 37.22N 88.73W
04/22/2011 E60 MPH MASSAC IL EMERGENCY MNGR
BETWEEN JOPPA AND METROPOLIS. MULTIPLE POWER FLASHES OF
BLOWN TRANSFORMERS
&&
DLLLocal storm report, Apr 22, 10:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1030 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM FLASH FLOOD CHAFFEE 37.18N 89.66W
04/22/2011 SCOTT MO TRAINED SPOTTER
LOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY
COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER
THEIR BANKS.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 43 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 35 min |
| Apr 22, 10:08 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Union, Webster | 22 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Ballard, Crittenden, Daviess, Henderson, Livingston, McCracken and 2 more | 6 hr |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 30 min |
| Apr 22, 11:24 PM CDT | Tornado Warning | PAH | Daviess | 25 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Crittenden, Daviess, Henderson, Hopkins, Livingston, McLean and 2 more | 3 hr |
| Apr 23, 6:27 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 4 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 25 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 6 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken, Marshall | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | McCracken | 25 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, Marshall | 33 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Union and 1 more | 41 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 15 min |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 31 min |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 6 hr |
| Apr 23, 6:30 PM CDT | Areal Flood Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.